Graph manifold Z-homology 3-spheres and taut foliations

Boileau, Michel et Boyer, Steven (2015). « Graph manifold Z-homology 3-spheres and taut foliations ». Journal of Topology, 8(2), pp. 571-585.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (220kB)

Résumé

We show that a graph manifold which is a Z-homology 3-sphere not homeomorphic to either S3 or Σ(2, 3, 5) admits a horizontal foliation. This combines with known results to show that the conditions of not being an L-space, of having a left-orderable fundamental group and of admitting a co-oriented taut foliation, are equivalent for graph manifold Z-homology 3-spheres.

Type: Article de revue scientifique
Mots-clés ou Sujets: taut foliation, Z-homology 3-spheres
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Steven P. Boyer
Date de dépôt: 26 avr. 2016 19:25
Dernière modification: 19 mai 2016 17:56
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8313

Statistiques

Voir les statistiques sur cinq ans...